# SDR ASAA2015031410977

- Difficulty date: March 14, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 27,920 hours, 8,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15171167
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BETWEEN STA 500B & STA 500C AT BL 3.0L.  ACFT GROUNDED.  BEGAN REMOVAL OF DAMAGE FOR EVALUATION REF SRM 53-00-53-1A-2.  DAMAGE REQUIRES REPAIR IAW SRM. INIATED MIG-2C NR 309721.  ACCOMPLISHED EA 800-53EA-14729. AND SRM 53-00-53-2R-2, REPAIR 2, MIG 2C 309721 COMPLETED AND SDR- MIG23B.
